# SDR SWIA200616467

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 8,305 hours, 7,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT LATCH WHEN IN THE CLOSED POSITION.  ADJUSTED LOCKING PANEL CONTROL ROD AND LATCH CAM CONTROL ROD IAW CRJ MM 52-11-25.  OPERATIONAL CHECK GOOD.
